Discussions that mention valium

Back Problems board


Hi Branda. You need to change your muscle relaxer. Call your surgeon and/or the Physicians Assistant and let them know the spasms are awful and the skelaxin isn't touching it.

There are many other types that your body will respond better to, including Valium. Also Flexeril is a common one, as is Soma. Just to give you a few names to know and bounce to your doctor.

I am sure they will call something in for you to try. Are you on any vitamin supplements at all? I found that by taking Calcium/Magnesium.. my muscle spasms and cramps.. stopped all together. Calcium/Magnesium is depleted from our bodies and especially with all the meds and the trauma of the surgery. Calcium/Magnesium is needed in order for our muscles to properly contract. Just a thought for you that is a natural product that you can take along with most other meds w/out side effects.. but still run it by your pharmacist all the same.

It does sound like you are doing really really well. So glad to hear that.

Sure.. depression comes with this unfortunately, and often some meds can also exaggerate it and/or be the cause of it too! If you feel that the depression is getting to a point that you can't pull yourself out of it.. its time to talk to the doctor and maybe discuss some therapy and/or anti-depressant for a bit to help you thru this time and little hump in the road.

Good to hear from you.. stay in touch and let us know how you are doing. :wave: